# SDR ABXA9500819

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 1495
- Condition: Failed
- Location: Pilots Map Light
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S MAP LIGHT HEATED UP TO THE POINT THAT IT COULD NOT BE TOUCHED.  THE PLASTIC HEATED AND CAUSED FUMES IN THE COCKPIT.  REPLACED BULB AND OPERATED LIGHT FOR 30 MINUTES, NO FUMES OR EXCESS HEAT NOTED.
